# SDR SWAA2020012740756

- Difficulty date: January 4, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING THE AFT LAVATORY,  FOUND THE LOWER EMERGENCY EXIT LIGHT CONNECTOR DAMAGED.    REPLACED THE AFT LAV LOWER EMERGENCY EXIT LIGHT ASSEMBLY WITH NEW ASSEMBLY IAW SOPM 20-50-01, STEP 3. PERFORMED AN OPS CHECK, OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
